# SDR DALA2019040102064

- Difficulty date: March 31, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N3750D
- Make and model: Boeing 737832
- Aircraft serial: 32375
- Aircraft time: 60,057 hours, 21,930 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 727d-727e
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND EXTERNAL SKIN ,REPAIR BTW BS 727D AND BS 727E S2R AT UPPER FUSELAGE. REPAIRED EXTERNAL SKIN BTW BS 727D AND BS 727E AND BTE STR 1 AND STR 3RH AT UPPER FUSELAGE AS PER B737-800 SRM 53-00-01 REPAIR 35.
